# SDR CKSA98318

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 510-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, SEAT TRACK CORRODED FROM BS 510 TO BS 660, BWL 199.8, LBL33 (SEVERAL PLACES).  REMOVED CORROSION IAW SRM 51-10-01.  DAMAGE OUT OF LIMITS AT LBL 33 ON BS 510 TO BS 516 AND CRACK FOUND AT BS 552 LBL 33 IAW SRM 51-10-01.  ID MATERIAL PN BAC1520-1854 IAW SRM 53-10-21.  REPAIRED IAW SRM 53-10-21.  CORROSION TASK CARD NUMBER C53-210-03-4.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00395.
